Keratoacanthoma in a sub-tropical climate

Sullivan J.J. and Colditz G.A. (1979) Keratoacanthoma in a sub-tropical climate. Australasian Journal of Dermatology, 20 1: 34-40.

Author Sullivan J.J.
Colditz G.A.
Title Keratoacanthoma in a sub-tropical climate
Journal name Australasian Journal of Dermatology   Check publisher's open access policy
ISSN 0004-8380
Publication date 1979
Sub-type Article (original research)
Volume 20
Issue 1
Start page 34
End page 40
Total pages 7
Subject 2708 Dermatology
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 05:40:28 EST by System User